Finite groups whose same degree characters are Galois conjugate

Silvio Dolfi, Gabriel Navarro, Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We classify the finite groups which satisfy the condition that any two nonprincipal complex irreducible characters of the same degree are Galois conjugate.

Original languageEnglish (US)
Pages (from-to)283-331
Number of pages49
JournalIsrael Journal of Mathematics
Volume198
Issue number1
DOIs
StatePublished - Nov 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Finite groups whose same degree characters are Galois conjugate'. Together they form a unique fingerprint.

Cite this